MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE; GUIDE WIRES

AV-TEMECULA-CT ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE; GUIDE WIRES
Catalog Number 1001780S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.It should be noted the hi torque guide wire instructions for use (preparation for use section) states: prior to the interventional procedure, examine carefully all equipment to be used, including the interventional device for defects.Do not use any defective equipment.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified coronary artery.During prep, visual and tactile inspection were performed on a 014 balance middleweight (bmw) 3cm guide wire and a little step was noted 30 cm from the distal tip.The bmw device was advanced into the patient anatomy.When advancing a non-abbott stent delivery system (sds) over the bmw, the sds was unable to be advanced past the step on the bmw and was also difficult to retract from that step.All devices were removed from the anatomy as a single unit.The bmw guide wire was replaced with a new unspecified guide wire to complete the procedure.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE
Common Device Name
GUIDE WIRES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6268423
Report Number2024168-2017-00606
Device Sequence Number18888182
Product Code DQX
UDI-Device Identifier08717648013836
UDI-Public(01)08717648013836(17)181031(10)6110771
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number1001780S
Device Lot Number6110771
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2017
Initial Report FDA Received Date01/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: ONYX